MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-100-120-P6
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis and the reported white color of the flush port was confirmed.Visual analysis confirmed that the flush port was the correct size; however, during functional testing, a syringe was unable to be connected to the flush port due to the reported white substance.Chemical analysis was performed and determined the white substance to be loctite adhesive.A review of the lot history record revealed no manufacturing nonconformities reported on this lot.A review of the complaint history identified no other incidents reported from this lot.Based on this evaluation, a potential product quality issue has been identified.The potential product issue will be addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the flush port of the supera delivery catheter was shorter, did not have threading, and was a milky, white color.This device was not used in the body.Another supera was used to complete the procedure.There was no additional information provided.Device analysis identified a white substance inside the flush port of the returned device.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7310970
Report Number2024168-2018-01530
Device Sequence Number13768316
Product Code NIP
UDI-Device Identifier08975370026313
UDI-Public08975370026313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberS-55-100-120-P6
Device Lot Number7081761
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/25/2018
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1